# SDR AALA202202220286

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737*
- Aircraft serial: 31228
- Aircraft time: 18,869 hours, 7,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY EMERGENCY EXIT SIGN COVER MISSING. REPLACED COVER PER AMM 33-51-01.
